MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC271000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The following details were reported to gore: i had a dr.Do a case on an old excluder patient lost to follow up.The case and devices are in the images attached.The films are available on the cloud.My understanding is he presented to the emergency room with a rupture from a type 1b endo leak around the right limb.His weight was 121 kg.Past medical history, significant for peripheral artery disease, hypertension, hyper cholesterolemia, and coronary artery disease.Medication¿s are lipitor, 50 mg, lipitor, 20 mg, aspirin 325 mg.Proximal cuffs were placed to the level of the right renal despite evidence of leak.To fix the right iliac leak, the right internal iliac was coil embolized and a 121000 placed proximal, then 121200 distal in the rcia.Lastly, 161007 was placed across the coiled vessel, and extended into the reia.There was no leak seen on the left iliac side.She will see the patient and follow up and discuss options to treat the dilating left common iliac artery in the future.The physician attributed this issue to overall arterial dilation from progressing disease.
 
Additional Manufacturer Narrative
B7: past medical history, significant for peripheral artery disease, hypertension, hyper cholesterolemia, and coronary artery disease.D10: medication¿s are lipitor, 50 mg, lipitor, 20 mg, aspirin 325 mg.The imaging evaluation performed by a clinical imaging specialist showed the following: one time-point available for evaluation: post-implantation cta dated (b)(6) 2023.The length from the right renal artery to the proximal circumferential device appears to be 28.6mm, by centerline.There is extensive thrombus within this ~27mm of abdominal aorta.There is thrombus throughout the abdominal aorta.Aortic diameters in the proximal 15mm of abdominal aorta, distal to the right renal artery, appear to range from 29.1mm ¿ 39.3mm.There appears to be lack of proximal device apposition, however, there does not appear to be contrast outside the implanted device at these levels with available imaging.Axial images show unclear aortic borders.There are similar densities inside and outside the aorta at these levels.Findings are consistent with a ruptured aneurysm.There is contrast pooling in the posterior aneurysm sac, outside the implanted devices.The distal end of the device limb is in the abdominal aortic sac.There is lack of distal device apposition with contrast outside the device limb, thereby confirming a distal type i endoleak.Maximum diameters: abdominal aortic aneurysm ¿ 71.5mm x 74.5mm.Rci ¿ 35.3mm.Cannot confirm aneurysm growth with one time-point.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17922987
Report Number2953161-2023-01190
Device Sequence Number6794957
Product Code MIH
UDI-Device Identifier00733132618538
UDI-Public00733132618538
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue NumberPLC271000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Initial Report FDA Received Date10/12/2023
Date Device Manufactured04/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight121 KG